Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 40, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Nov 15, 2010, 11:42 PM CST for Plaquemines Parish, Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2010, 11:42 PM CST (05:42 UTC)
- Expired
- Nov 16, 2010, 12:15 AM CST
- In force
- 33 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Plaquemines Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 5.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
646
WFUS54 KLIX 160542
TORLIX
LAC075-160615-
/O.NEW.KLIX.TO.W.0040.101116T0542Z-101116T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1142 PM CST MON NOV 15 2010
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 1215 AM CST
* AT 1136 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES
SOUTHWEST OF BURAS...OR 20 MILES SOUTH OF PORT SULPHUR...MOVING
NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOOTHVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2925 8955 2926 8962 2930 8967 2931 8972
2948 8951 2945 8952 2943 8950 2940 8950
2943 8947 2941 8941 2941 8937 2940 8931
2937 8934 2937 8929 2936 8928 2922 8949
TIME...MOT...LOC 0542Z 230DEG 27KT 2923 8966
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 15, 9:58 PM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Nov 15, 9:58 PM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
958 PM CST MON NOV 15 2010
.UPDATE...
.SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS EVENING. A MOIST AND UNSTABLE
EVENING WITH A PW OF 1.56 INCHES AND AN LI OF -3.3. A LIGHT
SOUTHERLY FLOW IN PLACE IN THE LOWEST LEVELS WITH A STRONG
SOUTHWESTERLY FLOW IN PLACE ALOFT. A VERY STRONG WEST...SOUTHWESTERLY
JET AT 220 MILLIBARS WITH WINDS AS HIGH AS 136 KNOTS.
&&
.PREV DISCUSSION... /ISSUED 319 PM CST MON NOV 15 2010/
..A FEW STRONG TO SEVERE STORMS POSSIBLE TONIGHT...
SHORT TERM...BNDRY HAS NOT MOVED MUCH DURING THE DAY AND THE NWRN
HALF OF THE CWA HAS MOSTLY REMAINED DRY. THAT SAID WITH THE
EXCEPTION OF ONE BREAK IN THE CLOUDS TEMPORARILY ALLOWING A FEW
LOCATIONS TO WARM UP INTO THE LOWER 70S MOSTLY OVC SKIES HAS KEPT
MUCH OF THE AREA NORTH OF THE BNDRY IN THE 60S AND EVEN UPPER 50S
THROUGH 20Z IN ISLTD LOCATIONS OF SWRN MS. COASTAL AREAS OF SERN LA
WERE IN THE LOWER TO MID 70S MUCH OF THE DAY.
BIGGEST FORECAST CONCERN IS STRONG TO SVR WEATHER TONIGHT. MUCH OF
THE FOCUS IS ON THE BNDRY DRAPED FROM THE NWRN GULF ACROSS SERN
LA/COASTAL MS/SRN AL. AS A DISTURBANCE MOVES THROUGH THE SRN PLAINS
AND INTO THE LOWER MS VALLEY IT SHOULD HELP KICK THINGS OFF. A SFC
LOW/WAVE WILL START TO DEVELOP ALONG THE BNDRY AND BEGIN TO MOVE TO
THE NE ACROSS OUR CWA INTO SRN MS LATE THIS EVN AND EARLY MRNG HRS.
THIS SFC LOW WILL CONTINUE TO PUSH TO THE NE INTO THE TN VALLEY AND
SHOULD DRIVE THE COLD FRONT COMPLETELY THROUGH THE CWA BY SUNRISE.
SHRA AND TSRA WILL DEVELOP OUT AHEAD OF THIS NEXT IMPULSE AND ALONG
THE FRONT. THIS SHOULD MOSTLY AFFECT THE SERN 2/3RDS OF THE CWA WITH
MOST OF THE ACTIVITY LIKELY OCCURRING BETWEEN 02Z AND 09Z. BEFORE
TAPERING OFF TO MORE OF A LIGHT POST FRONTAL SHRA EVENT.
AS FOR THE SVR ASPECT...WE ARE UNDER A SLIGHT RISK OF SVR STORMS AS
THE IMPULSE COMES ACROSS THE REGION TONIGHT. AS THE SFC LOW DEVELOPS
AND DEEPENS THE KINEMATIC FIELD WILL BECOME MORE FAVORABLE FOR THE
DEVELOPMENT OF SEVERE STORMS. IN ADDITION WITH THE APPROACH OF THE
DISTURBANCE IS GOING TO INCREASE THE FORCING. AGAIN THE BIG ISSUE
FOR THE DEVELOPMENT OF SVR WEATHER WILL BE THE THERMODYNAMIC FIELD.
INSTABILITY IS GOING TO REALLY BE LIMITED. AHEAD OF THE FRONT WARM
MOIST AIR WILL BE IN PLACE AND COULD ALLOW FOR MLCAPE VALUES TO
APPROACH 500 J/KG. THIS ALONG WITH THE FORCING COULD VERY WELL BE
ENOUGH TO GET ONE OR TWO LOW TOPPED SUPERCELLS CAPABLE OF PRODUCING
DAMAGING WINDS AND EVEN A TORNADO OR TWO. ONE POSITIVE COULD BE THAT
THE WINDS MAY BECOME UNIDIRECTIONAL QUICKLY ACROSS THE CWA IF THE
SFC LOW REMAINS BROAD AND DOESN'T DEEPEN UNTIL LATE IN THE MORNING
AND FURTHER TO OUR N. THIS WOULD TEND TO LEAD TO A GREATER WIND
THREAT AND DECREASE THE TORNADIC RISK. AGAIN THE BIGGEST QUESTION
WILL BE WHERE AND WHEN THE SFC WAVE/LOW DEVELOPS.
BY SUNRISE TOMORROW THINGS SHOULD BE QUICKLY QUIETING DOWN AS THE
COLD FRONT PUSHES FURTHER TO THE EAST. RAIN AND EVENTUALLY CLOUDS
SHOULD START TO COME TO AN END FROM NW TO SE. LIGHT SPRINKLES MAY
LINGER ON INTO THE AFTN HRS ACROSS NRN PORTIONS OF THE CWA BUT
OVERALL MUCH OF THE RAIN SHOULD BE OVER WELL BEFORE NOON TOMORROW.
CLOUDS WILL START TO CLEAR OUT AND BY TOMORROW NIGHT CLOUDS SHOULD
REALLY BE OUT OF THE AREA WITH A SUNNY COOL DAY IN STORE ON WED.
LONG TERM...NO CHANGES MADE TO THE EXTENDED PORTION OF THE FCST AS
THINGS START QUIET. A REINFORCING COLD FRONT SHOULD PUSH THROUGH
HERE LATE WED NIGHT AND REALLY HELP TO COOL THINGS OFF ONCE AGAIN.
MEDIUM RANGE MDLS SEEM TO BE IN DECENT AGREEMENT WITH BOTH THE GFS
AND ECMWF SHOWING THE SAME BASIC PATTERN SETTING UP FOR US. WITH
THAT I HAVE MADE VERY LITTLE CHANGES TO THE EXTENDED FCST AND WILL
APPEND THE PREVIOUS LONG TERM DISCUSSION. /CAB/
PREVIOUS LONG TERM DISCUSSION...ANOTHER SHORTWAVE TROUGH WILL PASS
THROUGH THE MID MISSISSIPPI VALLEY LATE WEDNESDAY AND WEDNESDAY
NIGHT. THIS WILL BRING A REINFORCING COLD FRONT THROUGH THE FORECAST
AREA LATE WEDNESDAY NIGHT. THERE WILL BE VERY LITTLE MOISTURE
AVAILABLE TO WORK WITH THIS FRONT...SO AM NOT INCLUDING ANY MENTION
OF RAIN. HIGH PRESSURE WILL REBUILD OVER THE AREA THURSDAY INTO
FRIDAY...THEN THE HIGH WILL MOVE EAST FRIDAY NIGHT THROUGH EARLY
NEXT WEEK. A GENERAL ZONAL TO SOUTHWEST FLOW PATTERN IN THE
MID/UPPER LEVELS WILL PREVAIL...AND TEMPERATURES ARE LIKELY TO RISE
ABOVE NORMAL BY SUNDAY AS HIGH PRESSURE BUILDS AND HEIGHTS RISE OVER
THE GULF OF MEXICO. 22/TD
AVIATION...
STALLED FRONTAL BOUNDARY IS KEEPING A STEADY STREAM OF MODERATE RAIN
JUST SOUTH OF BOTH LOCATIONS. IT WON/T TAKE MUCH RETROGRESSION OF THE
THIS FRONT BACK NORTH TO BEGIN IMPACTING MSY/HSA/GPT. A SECOND ROUND
OF SHOWERS MAY TRACK FURTHER INLAND LATER THIS EVENING. ABUNDANT
MOISTURE AND LIGHT WINDS OVERNIGHT WILL LIKELY LEAD TO MVFR VIS AT
MOST TERMINALS. WINDS WILL SHIFT TO NW AND RAIN TO BE CLEARING OUT
TOMORROW AFTN.
MEFFER
MARINE...
GRADIENT ALONG STALLED FRONTAL BOUNDARY HAS LEAD TO STRONG SWRLY
WINDS. RESULTING SEAS HAVE INCREASED TO 6 TO 8 FEET OVER THE OUTER
WATERS. EXPECT THESE CONDITIONS TO PERSIST THROUGH TUESDAY. WINDS
AND SEAS WILL RELAX FOR A TIME TUESDAY AFTER LOW MOVES AWAY FROM THE
AREA...THEN INCREASE AGAIN TUESDAY NIGHT AS THE COLD AIR REACHES THE
GULF. WILL PROBABLY NEED SOME HEADLINES AT THAT POINT AS WELL.
ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY WITH
ANOTHER INCREASE IN WINDS. THE REMAINDER OF THE WEEKEND WILL BE
GENERALLY LIGHT EAST WINDS AND SEAS OF 2 FEET AND LESS.
MEFFER
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 55 63 36 66 / 70 10 10 0
BTR 58 66 41 69 / 60 10 10 0
ASD 60 71 41 67 / 80 10 10 0
MSY 62 71 46 66 / 70 10 10 0
GPT 61 72 42 66 / 90 20 10 0
PQL 61 75 42 66 / 90 20 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Nov 15, 6:00 PM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 600 PM CST MON NOV 15 2010 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-161745- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 600 PM CST MON NOV 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT EAST OF A LINE FROM DONALDSONVILLE TO BOGALUSA AS AN UPPER AIR DISTURBANCE MOVES INTO THE LOWER MISSISSIPPI VALLEY AND AN AREA OF LOW PRESSURE MOVES ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI. THE MAIN THREATS FROM ANY SEVERE STORMS WILL BE DAMAGING WIND GUSTS AND ISOLATED TORNADOES. MARINE... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS FOR WINDS OF 20 TO 25 KNOTS AND ROUGH SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE GULF COASTAL WATERS THROUGH 9 AM TUESDAY FOR WINDS OF 20 TO 25 KNOTS AND ROUGH SEAS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Nov 15, 6:29 PM CST, 5 hours 13 minutes before
LAZ059-065>067-160200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 629 PM CST MON NOV 15 2010 ...STRONG THUNDERSTORM MOVING NORTHEAST OUT OF THE GULF THAT WILL AFFECT TERREBONNE AND LAFOURCHE PARISHES... AT 618 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 40 MILES SOUTHWEST OF HOUMA...OR ABOUT 25 MILES WEST OF TAMBOUR BAY BUOY...MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND COCODRIE...DULAC...HOUMA...CHAUVIN...MONTEGUT...RACELAND...LOCKPORT ...MATHEWS...LEEVILLE...GALLIANO...GOLDEN MEADOW...LAROSE AND CUT OFF THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Nov 15, 9:04 PM CST, 2 hours 38 minutes before
LAZ069-160400- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 904 PM CST MON NOV 15 2010 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING PLAQUEMINES PARISH... AT 900 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF PORT SULPHUR...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...POINTE A LA HACHE...PORT SULPHUR AND EMPIRE THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 9:00 PM CST | Special Marine Warning | LIX | 60 min | |
| Nov 15, 9:34 PM CST | Special Marine Warning | LIX | 56 min | |
| Nov 15, 10:09 PM CST | Special Marine Warning | LIX | 66 min | |
| Nov 15, 10:53 PM CST | Special Marine Warning | LIX | 112 min | |
| Nov 16, 12:12 AM CST | Special Marine Warning | LIX | 63 min | |
| Nov 16, 12:23 AM CST | Special Marine Warning | LIX | 112 min | |
| Nov 16, 2:01 AM CST | Special Marine Warning | LIX | 89 min | |
| Nov 16, 3:26 AM CST | Special Marine Warning | LIX | 64 min | |
| Nov 16, 9:41 AM CST | Small Craft Advisory | LIX | 8 hr |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.